# SDR CALA2024050601329

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 28,708 hours, 10,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 4B DOSE NOT COME ON SEC. CONNECTOR ON SESATS 4AB AND OPS CHECK REF TASK 33-51-100-710-801. VERIFIED INSTALLATION AND OPS CHECK EMERGENCY EEL LIGHT REF MM 33-51-00.
